Alert archive / Montana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 35, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jun 13, 2006, 5:58 PM MDT for Mineral County, Missoula County, Montana. It was in force for 64 days. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2006, 5:58 PM MDT (23:58 UTC)
- Expired
- Aug 16, 2006, 7:30 PM MDT
- In force
- 64 days
- Issued by
- NWS Missoula, MT
- Area
- Counties, with a storm outline in the text
Counties Mineral County, MT, Missoula County, MT
The radar
The Missoula radar (KMSX), 18 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 3:45 PM MDT | TSTM WND GST 54 | 2 S Lolo, MT | TRAINED SPOTTER MEASURED 54 MPH WIND GUST 2 S OF LOLO. |
| Aug 8, 5:50 PM MDT | TSTM WND DMG | 2 W Lolo, MT | 7-8 TREES UPROOTED...ONE MEASURING 16-18 INCHES IN DIAMETER. A STRAIGHT LINE OF TREES DOWN AT NEIGHBORS HOUSE WITH ONE OF THE NEIGHBORS TREES ESTIMATED TO BE 80 FT IN LENGTH. LIGHTNING ALSO CAUSED A WILDFIRE OFF HWY 12. |
| Aug 8, 5:50 PM MDT | TSTM WND DMG | 2 W Lolo, MT | 7-8 TREES UPROOTED...ONE MEASURING 16-18 INCHES IN DIAMETER. A STRAIGHT LINE OF TREES DOWN TO NEIGHBORS HOUSE WITH ONE OF THE NEIGHBORS TREES ESTIMATED TO BE 80 FT IN LENGTH. LIGHTNING ALSO CAUSED A WILDFIRE OFF HWY 12. |
| Aug 8, 5:53 PM MDT | TSTM WND DMG | 3 W Missoula, MT | DRY MICROBURST. ESTIMATED WINDS SUSTAINED AT 45 MPH WITH GUSTS TO 60 MPH. 2 LARGE SIGNS AND 2 TREES BLOWN DOWN NEAR FLYNN LANE. |
| Aug 8, 5:53 PM MDT | TSTM WND GST 0 | 3 W Missoula, MT | DRY MICROBURST. ESTIMATED WINDS SUSTAINED AT 45 MPH WITH GUSTS TO 60 MPH. 2 LARGE SIGNS AND 2 TREES BLOWN DOWN NEAR FLYNN LANE. |
| Aug 8, 5:53 PM MDT | NON-TSTM WND DMG | 3 W Missoula, MT | DRY MICROBURST. ESTIMATED WINDS SUSTAINED AT 45 MPH WITH GUSTS TO 60 MPH. 2 LARGE SIGNS AND 2 TREES BLOWN DOWN NEAR FLYNN LANE. |
| Aug 8, 6:15 PM MDT | TSTM WND DMG | Bonner, MT | 40 TO 50 FOOT PINE TREE UPROOTED ALONG HIGHWAY 210 OUTSIDE OF PILZVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:36 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 12.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KMSO 132358
SVRMSO
MTC061-140045-
/O.NEW.KMSO.SV.W.0035.060613T2358Z-060614T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
558 PM MDT TUE JUN 13 2006
THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MINERAL COUNTY IN WEST CENTRAL MONTANA...
* UNTIL 645 PM MDT(545 PM PDT).
* AT 547 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR SUPERIOR...AND WAS MOVING NORTHWEST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAINT REGIS AROUND 645 PM MDT.
LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. DAMAGING WINDS
ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT
OUTSIDE...MOVE TO A WELL PROTECTED AREA.
LAT...LON 4731 11497 4728 11486 4711 11462 4708 11462
4699 11476 4716 11525 4719 11529 4721 11529
4739 11503 4739 11499
$$
DICKERSON3 follow-up statements
000
WWUS55 KMSO 140041
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
640 PM MDT TUE JUN 13 2006
MTC061-140050-
/O.EXP.KMSO.SV.W.0035.000000T0000Z-060614T0045Z/
MINERAL MT-
640 PM MDT TUE JUN 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MINERAL COUNTY EXPIRES
AT 645 PM MDT(545 PM PDT)...
THIS STORM IS EXPECTED TO REMAIN STRONG...WITH GUSTY WINDS...SMALL
HAIL AND HEAVY RAIN. WE WILL CONTINUE TO MONITOR THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING(800 PM PDT TUESDAY EVENING) FOR NORTH CENTRAL IDAHO
AND NORTHWESTERN MONTANA.
LAT...LON 4731 11497 4728 11486 4719 11475 4716 11476
4708 11480 4716 11525 4719 11529 4721 11529
4739 11503 4739 11499
$$
STEGEMILLER000 WUUS55 KMSO 170045 SVRMSO MTC063-170130- /O.NEW.KMSO.SV.W.0035.060817T0043Z-060817T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MISSOULA MT 643 PM MDT WED AUG 16 2006 THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MISSOULA COUNTY IN WEST CENTRAL MONTANA... * UNTIL 730 PM MDT. * AT 639 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 5 MILES SOUTH OF MISSOULA...AND WAS MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MISSOULA AROUND 650 PM MDT... EAST MISSOULA AROUND 655 PM MDT... BONNER AROUND 700 PM MDT. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA. LAT...LON 4684 11422 4670 11407 4689 11357 4711 11384 $$
000 WWUS55 KMSO 170123 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 722 PM MDT WED AUG 16 2006 MTC063-170140- /O.EXP.KMSO.SV.W.0035.000000T0000Z-060817T0130Z/ MISSOULA MT- 722 PM MDT WED AUG 16 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MISSOULA COUNTY WILL BE ALLOWED TO EXPIRE AT 730 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA. LAT...LON 4684 11422 4670 11407 4689 11357 4711 11384 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:26 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 13, 4:26 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 426 PM MDT TUE JUN 13 2006 .UPDATE...STRONG STORMS ARE MOVING INTO NORTH CENTRAL IDAHO THIS HOUR. THESE STORMS ARE CAPABLE OF PRODUCING HEAVY RAIN...WHICH MAY LEAD TO FLASH FLOODING OVER THE BLACKERBY BURN SITE NEAR GRANGEVILLE. ALSO HIGHWAY 95 FROM RIGGINS TO SLATE CREEK WILL HAVE TO BE MONITORED FOR MUD AND DEBRIS SLIDES. THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 8 PM MDT. && .AVIATION...STRONG TO SEVERE THUNDERSTORMS WILL FORM THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS ACROSS MANY WESTERN MONTANA AND CENTRAL IDAHO FLIGHT PATHS AND TERMINALS. HAIL...BOTH AT THE SURFACE AND ALOFT...GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THE STRONGEST STORMS. FYI...BOTH TAFS AND TWEBS FOR KSMN HAVE BEEN NILED DUE TO EQUIPMENT PROBLEMS. PLEASE SEE APPROPRIATE TAFS AND TEWBS FOR FURTHER INFORMATION. && .HYDROLOGY...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. IN ADDITION...FLASH FLOODING AND OR MUD AND DEBRIS FLOWS ARE POSSIBLE IN THE BLACKERBY BURN AREA NEAR GRANGEVILLE AND MUD AND DEBRIS PRONE AREAS NEAR RIGGINS. && .PREV DISCUSSION... (ISSUED 223 PM MDT TUE JUN 13 2006) SHORT TERM...SEVERE WEATHER THREAT EXISTS FOR THIS AFTERNOON AND EVENING AS A THERMAL TROUGH SAGS OVER THE REGION AND AN UPPER LEVEL JET PUSHES INTO WESTERN MONTANA. MOISTURE AMOUNTS ARE FAVORABLE FOR AREAS ALONG AND NORTH OF A LINE FROM GRANGEVILLE TO MISSOULA TO SEELEY LAKE...TO SEE LARGE HAIL...GUSTY WINDS AND HEAVY RAIN. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF NORTH CENTRAL IDAHO AND WESTERN MONTANA EXCEPT FOR SILVER BOW AND DEERLODGE COUNTIES WHERE MOISTURE AMOUNTS ARE LIMITED. THIS BOUNDARY WILL SHIFT TO THE EAST LATE THIS EVENING...EFFECTIVELY ENDING THE CHANCE FOR SEVERE WEATHER BY ABOUT 9 PM. AN UPPER LEVEL TROUGH WILL BEGIN TO PUSH INTO THE REGION EARLY TOMORROW MORNING...BRINGING INCREASED CLOUD COVER AND MORE WIDESPREAD RAIN. LONG TERM...A COOL AND MOIST PACIFIC TROUGH WILL PUSH INTO THE REGION ON WEDNESDAY. THIS WILL BRING SIGNIFICANT RAINFALL TO NORTH CENTRAL IDAHO AND WESTERN MONTANA. TEMPERATURES WILL ALSO COOL ABOUT 10 TO 15 DEGREES FROM TUESDAYS READINGS. THE TROUGH WILL BE SLOW TO MOVE OFF TO THE NORTHEAST...THEREFORE KEEPING A CHANCE OF RAIN IN THE FORECAST UNTIL MID DAY ON THURSDAY. A SLOW WARMING TREND ALONG WITH SOME SCATTERED SHOWERS...MAINLY IN NORTHWEST MONTANA WILL BE SEEN FROM THURSDAY THROUGH SATURDAY NIGHT. SOUTHWEST FLOW ON SATURDAY AFTERNOON AND EVENING WILL BRING IN SLIGHTLY MORE UNSTABLE CONDITIONS AND HAVE MENTIONED SOME THUNDER. SUNDAY THROUGH WEDNESDAY THE PACIFIC NORTHWEST WILL REMAIN UNDER A BROAD TROUGH AND WESTERLY (ZONAL) FLOW. THEREFORE I HAVE KEPT CHANCES FOR PRECIPITATION AND TEMPERATURES NEAR CLIMATOLOGICAL VALUES UNTIL THESE TIME PERIODS COME CLOSER AND FURTHER DETAILS CAN BE ESTABLISHED FROM FORECAST MODELS. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...FLASH FLOOD WATCH UNTIL 9 PM TUESDAY FOR GRANGEVILLE REGION AND...LOWER HELLS CANYON/SALMON RIVER REGION. && UPDATE...MEAD PREV DISCUSSION...MEAD/VAI/KOLATA/DICKERSON AVIATION...DICKERSON
Hazardous weather outlook, Jun 13, 4:34 PM MDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 434 PM MDT TUE JUN 13 2006 IDZ006>008-140300- SOUTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION- LOWER HELLS CANYON/SALMON RIVER REGION- 334 PM PDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM PDT THIS EVENING. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH AND FLASH FLOOD WATCH HAVE BEEN ISSUED UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005-009-010-MTZ001>006-043-140300- NORTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 334 PM PDT TUE JUN 13 2006 /434 PM MDT TUE JUN 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ007-140300- BUTTE/BLACKFOOT REGION- 434 PM MDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MONTANA. .DAY ONE...TONIGHT ISOLATED STRONG TO SEVERE MAINLY DRY THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN PORTION OF THE BUTTE BLACKFOOT REGION UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 1:52 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
152 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL ALBERTON 47.00N 114.47W
06/12/2006 E0.75 INCH MINERAL MT PUBLIC
0723 PM HAIL NINEMILE 47.02N 114.41W
06/12/2006 E0.75 INCH MISSOULA MT NWS EMPLOYEE
0725 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 E0.75 INCH MISSOULA MT AMATEUR RADIO
MILE MARKER 78, MISSOULA COUNTY
0812 PM HAIL HUSON 47.03N 114.33W
06/12/2006 E1.00 INCH MISSOULA MT TRAINED SPOTTER
0830 PM HAIL HAPPYS INN 48.08N 115.14W
06/12/2006 E0.50 INCH LINCOLN MT PUBLIC
0835 PM HAIL 1 E ST. IGNATIUS 47.32N 114.07W
06/12/2006 E1.00 INCH LAKE MT TRAINED SPOTTER
REPORTED BY STEVE STANLEY OEM
0930 PM HAIL 2 SE ALBERTON 46.98N 114.44W
06/12/2006 M1.75 INCH MISSOULA MT TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
BALLS.
0948 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 M1.00 INCH MISSOULA MT TRAINED SPOTTER
1028 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1028 PM HAIL RONAN 47.53N 114.10W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1031 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 E0.50 INCH LAKE MT TRAINED SPOTTER
&&
DICKERSONLocal storm report, Jun 13, 3:03 PM MDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
303 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL ALBERTON 47.00N 114.47W
06/12/2006 E0.75 INCH MINERAL MT PUBLIC
0723 PM HAIL NINEMILE 47.02N 114.41W
06/12/2006 E0.75 INCH MISSOULA MT NWS EMPLOYEE
0725 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 E0.75 INCH MISSOULA MT AMATEUR RADIO
MILE MARKER 78, MISSOULA COUNTY
0812 PM HAIL HUSON 47.03N 114.33W
06/12/2006 E1.00 INCH MISSOULA MT TRAINED SPOTTER
0830 PM HAIL HAPPYS INN 48.08N 115.14W
06/12/2006 E0.50 INCH LINCOLN MT PUBLIC
0830 PM HAIL 7 ESE EUREKA 48.84N 114.91W
06/12/2006 E0.75 INCH LINCOLN MT TRAINED SPOTTER
HAIL FELL FOR 20 MINUTES.
0835 PM HAIL 1 E ST. IGNATIUS 47.32N 114.07W
06/12/2006 E1.00 INCH LAKE MT TRAINED SPOTTER
REPORTED BY STEVE STANLEY OEM
0930 PM HAIL 2 SE ALBERTON 46.98N 114.44W
06/12/2006 M1.75 INCH MISSOULA MT TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
BALLS.
0948 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 M1.00 INCH MISSOULA MT TRAINED SPOTTER
1028 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1028 PM HAIL RONAN 47.53N 114.10W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1031 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 E0.50 INCH LAKE MT TRAINED SPOTTER
&&
DICKERSONThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:44 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 46 min |
| Jun 12, 7:14 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 57 days |
| Jun 12, 7:26 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Missoula | 57 days |
| Jun 12, 8:06 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Lincoln, Sanders | 57 days |
| Jun 12, 8:31 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 57 days |
| Jun 12, 9:26 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 57 days |
| Jun 12, 9:31 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 59 days |
| Jun 12, 9:42 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Mineral, Sanders | 59 days |
| Jun 13, 3:26 PM MDT | Severe Thunderstorm Warning | MSO | Missoula, Sanders | 58 days |
| Jun 13, 3:27 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Mineral | 58 days |
| Jun 13, 4:08 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 63 days |
| Jun 13, 4:10 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Sanders | 64 days |
| Jun 13, 4:21 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 64 days |
| Jun 13, 5:17 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 64 days |
| Jun 13, 5:33 PM MDT | Severe Thunderstorm Warning | MSO | Sanders | 64 days |
| Jun 13, 5:45 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln, Missoula | 64 days |
Nearby
Severe Thunderstorm Warnings in Montana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.